# SDR AALA202501194112

- Difficulty date: January 16, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 58,316 hours, 39,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2986
- Condition: No Test
- Location: Zone 200
- Part time: 83,854 hours, 38,505 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EPSU BITE TEST FAILED. FAULT SHOWED 33-51-38, EPSU UNIT EMER R. MAINTENANCE REPLACED EPSU 12WL IAW AMM 33-51-38
